# SDR ASAA2014090609069

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,286 hours, 11,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048901
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED R2 DOOR LOWER EXIT SIGN IS MISSING.  ACFT GROUNDED.  R & R THE SIGN IAW MM 33-51-01.  OPS CHECKED GOOD.
